# SDR YENA2023020300134

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 21,922 hours, 7,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / BTWN FR23-24 & STGR 36R-LOWER JUNCTION / CRACKS & DEFORMATION - PERMANENT REPAIR (PENDING DTA). (CONSIDERED AS A MAJOR REPAIR)
